# SDR SWIA2018120445321

- Difficulty date: November 7, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,757 hours, 36,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 578-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT BEAM HAS CORROSION FS578.00-FS597.00 LBL 27 O/B. (C-CHECK) RO: 12/1/18.  REMOVED AND INSTALLED NEW FLOOR BEAM CAP IAW SRM. OPS CHECKS GOOD.
